# SDR SWAA053553

- Difficulty date: November 9, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N314SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23336
- Aircraft time: 64,290 hours, 61,508 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND NR 2 L/E SLAT OUTBOARD LOWER SKIN CRACKED.  REPAIRED SLAT PER SWA EA.
